# SDR U2RA2021082300050

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 86,509 hours, 15,015 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. HAITEC W/O H1-21-06-00016/16444, NRC #0022, AND FVCI EO #21149-1:  DAMAGE DISCOVERED ON THE #4 ENGINE INBOARD THRUST REVERSER INNER DUCT, OUTER ACOUSTIC PANEL AT THE 7 O’CLOCK POSITION.  ACCOMPLISHED INTERIM REPAIR (EPOXY RESIN INJECTION) TO DAMAGED AREA AS PER FVCI EO #21149-1 AND APPROVED UNDER FORM 8110-3 DATED 18-AUG-2021. THIS REPAIR IS VALID FOR NO MORE THAN 250 FLIGHT HOURS.
